RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1940, Volume 8(50), Number 1, Pages 121–136 (Mi msb6020)  

This article is cited in 3 scientific papers (total in 3 papers)

Sur la sommation des séries de fonctions orthogonales par des méthodes de Cesàro

D. Menchoff


Full text: PDF file (1180 kB)

Bibliographic databases:
Received: 08.01.1940
Language:

Citation: D. Menchoff, “Sur la sommation des séries de fonctions orthogonales par des méthodes de Cesàro”, Rec. Math. [Mat. Sbornik] N.S., 8(50):1 (1940), 121–136

Citation in format AMSBIB
\Bibitem{Men40}
\by D.~Menchoff
\paper Sur la sommation des s\'eries de fonctions orthogonales par des m\'ethodes de Ces\`aro
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1940
\vol 8(50)
\issue 1
\pages 121--136
\mathnet{http://mi.mathnet.ru/msb6020}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3849}
\zmath{https://zbmath.org/?q=an:0023.31202|66.0290.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb6020
  • http://mi.mathnet.ru/eng/msb/v50/i1/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. L. Ul'yanov, “Development of D. E. Men'shov's results in the theory of orthogonal series”, Russian Math. Surveys, 47:5 (1992), 49–70  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Ulyanov P., “Menshoff,D.Y. Papers on the Theory of Orthogonal Series and its Further Development”, Vestn. Mosk. Univ. Seriya 1 Mat. Mekhanika, 1992, no. 4, 8–24  isi
    3. S. V. Bochkarev, “Everywhere divergent Fourier series with respect to the Walsh system and with respect to multiplicative systems”, Russian Math. Surveys, 59:1 (2004), 103–124  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:171
    Full text:66

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020